I took Plan B 22 hours later and got spotting then a week later my normal period. I'm now worried because of what's happening before my second period. There's a week until my second period to come, but I have had horrible pls symptoms that i usually never get. I do get sore breasts but now I always have a little bit of pain in my stomach, shortness of breath, and sore breasts. Is this normal? I know plan b can cause hormonal imbalance but I'm just seeing if I should be worried?
Does Plan B effect PMS symptoms later on??
- 24 Feb 2017 by ireallyneedhelp
- 10 April 2017
- plan b, period, premenstrual syndrome, spotting, symptom
Added 24 Feb 2017:
And also, is it possible that my second period could become late ? I just want to know ahead of time in case it ends up being late
Your hormones ( therefore your periods & hormonal symptoms) can be a mess for a few months, in some cases. Some women are effected more than others, so there's no way of knowing how it will personally affect you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2018 • 1 answer
Updated 25 Aug 2015 • 1 answer
Updated 16 Nov 2016 • 1 answer
Updated 6 Aug 2018 • 1 answer
Updated 10 Apr 2018 • 1 answer